# SDR UHLA201509220733

- Difficulty date: September 22, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 28,187 hours, 25,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND IN THE FORWARD FUSELAGE AFT OF THE NLG.  REPAIRED IAW ETD 2015-145-088747.
